MathSciNet Relay Station
MathSciNet bibliographic data
MR2467242 49J40 (47H06 47J20 47N10 65K10)
Cho, Yeol Je; Qin, Xiaolong Systems of generalized nonlinear variational inequalities and its projection methods. Nonlinear Anal. 69 (2008), no. 12, 4443–4451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement